# SDR DALA2016032802373

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FRAME, BS 1338 AREA APU COMPARTMENT ATA FT ACCESSORY COMPARTMENT.  FRAME WAS REPAIRED IAW ER/A 094719-14MA, REV A.
